# SDR 2008UALA02167

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 61,617 hours, 35,802 cycles
- Engine: Ge CFM56*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 1091146
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE COCKPIT CABIN, ELECTRICAL BURNING ODOR, RIGHT PACK TRIP OFF LIGHT ALL DURING ENGINE STARTS. FOUND CABIN RE-CIRCULATION FAN FAILED.  REPLACED CABIN RE-CIRCULATION FAN. BEARINGS DRY AND UNIT DIRTY. CLEANED UNIT AND REPLACED BEARINGS.
